Title of article
Construction of optimal designs using a clustering approach
Author/Authors
S. Mandal، نويسنده , , B. Torsney، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2006
Pages
15
From page
1120
To page
1134
Keywords
Optimal design , Multiplicative algorithms , Directional derivatives , Clusters , Optimality conditions , Clustering approach
Journal title
Journal of Statistical Planning and Inference
Serial Year
2006
Journal title
Journal of Statistical Planning and Inference
Record number
220089
Link To Document